# SDR P5CA9700313

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wing Tip
- Condition: Separated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATED SKIN ON RIGHT WING TIP ADJACENT TO ANTENNA.  REPAIRED PER BAC SRM 51-40-09 AND PAINTED PER BAC SRM 51-24-11.
